# SDR 99ZZZX3847

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1127J
- Make and model: Beech A36
- Aircraft serial: E3027
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Condition: Chafed
- Location: Rt Aileron
- Part time: 386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PUSH/PULL TUB FROM BELL CRANK TO RT AILERON RUBBING AFT SPAR TO THE POINT THAT WALL OF TUBE IS WORN ALMOST COMPLETELY THROUGH.
